A Generalization of the Brennan–Rubinstein Approach for the Pricing of Derivatives

  • Author(s): António Câmara
  • Published: Mar 21, 2003
  • Pages: 805-820
  • DOI: 10.1111/1540-6261.00546

This paper derives preference‐free option pricing equations in a discrete time economy where asset returns have continuous distributions. There is a representative agent who has risk preferences with an exponential representation. Aggregate wealth and the underlying asset price have transformed normal distributions which may or may not belong to the same family of distributions. Those pricing results are particularly valuable (a) to show new sufficient conditions for existing risk‐neutral option pricing equations (e.g., the Black–Scholes model), and (b) to obtain new analytical solutions for the price of European‐style contingent claims when the underlying asset has a transformed normal distribution (e.g., a negatively skew lognormal distribution).

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version